# SDR QMLA2011050911056

- Difficulty date: May 9, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N902LC
- Make and model: Doug MD 900
- Aircraft serial: 90000118
- Aircraft time: 1,765 hours, 7,052 cycles
- Engine: Pwc PW207E
- Engine time: 1,762 hours, 3,896 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 3058672013044095
- Part serial: A0012BEL
- Condition: Damaged
- Location: Nr 2 Compress
- Part time: 1,761 hours, 3,896 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PART OF THE GASKET OF THE INLET SCREEN CAME LOOSE AND WAS INGESTED INTO THE ENGINE.  ONE BLADE ON THE COMPRESSOR HAD DAMAGE THAT CAUSED A LOUD WHINING NOISE WHEN THE ENGINE WAS OPERATED.  THE ONLY DAMAGE THAT CAN BE OBSERVED IS THE COMPRESSOR BLADES.  IT IS BELIEVED THAT THE POSSIBLY OF OVER TORQUING THE INLET SCREEN MAY HAVE CONTRIBUTED TO THE GASKET FAILURE ALONG WITH NOT ENOUGH ADHESIVE ON THE GASKET TO ENSURE IT WOULD NOT RELEASE.
